# SDR SWIA200211143

- Difficulty date: August 17, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120ER
- Aircraft serial: 120207
- Aircraft time: 27,370 hours, 35,746 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 320AS1
- Part serial: AH834
- Condition: Faulty
- Location: Cockpit
- Part time: 5,352 hours, 7,500 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON THE TAKEOFF ROLL AT ABOUT 70 KIAS, RECEIVED A HI SPEED WARNING WITH A TRIPLE CHIME.  ABORTED TAKEOFF.  INSTALLED SERVICEABLE AIRSPEED INDICATOR ON CAPTAIN'S SIDE.  GROUND OPS CHECKS GOOD.
